# SDR SWIA200211149

- Difficulty date: August 18, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 10,940 hours, 9,514 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0029
- Condition: Faulty
- Location: Mlg
- Part time: 23 hours, 17 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, RECEIVED A GEAR DISAGREE WARNING WITH A LIGHT AERODYNAMIC BUFFET.  RETURNED TO SLC.  FOUND MLG NOT UPLOCKING ON UPLOCK HOOKS.  REMOVED AND REPLACED MLG SELECTOR VALVE IAW MM 32-32-00.  SWUNG GEAR.  OPS CHECKS GOOD & LEAK CHECKS GOOD.
